# SDR CA131029002

- Difficulty date: October 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 45,115 hours
- Engine: Pwa PW120
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: MS2125006038
- Condition: Broken
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TOWING THE ACFT,  A LOUD BANG WAS HEARD.  VISUAL INSPECTION FOUND A BROKEN WHEEL HALF BOLT ON THE NR 4 WHEEL ASSY.  THE WHEEL ASSY WAS REPLACED.
